Iványi, Antal (2010) Reconstruction of complete interval tournaments. II. ACTA UNIVERSITATIS SAPIENTIAE MATHEMATICA, 2 (1). pp. 47-71. ISSN 1844-6094
|
Text
Ivanyi4771a.pdf Download (219kB) | Preview |
Official URL: http://www.acta.sapientia.ro/acta-math/C2-1/math21...
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 02 Mar 2015 15:00 |
Last Modified: | 02 Mar 2015 15:00 |
URI: | http://real.mtak.hu/id/eprint/22184 |
Actions (login required)
![]() |
Edit Item |